English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear stability of the Milne model with matter

Andersson, L., & Fajman, D. (2020). Nonlinear stability of the Milne model with matter. Communications in Mathematical Physics, 378(1), 261-298. doi:10.1007/s00220-020-03745-w.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0003-586F-F Version Permalink: http://hdl.handle.net/21.11116/0000-0006-C635-F
Genre: Journal Article

Files

show Files
hide Files
:
1709.00267.pdf (Preprint), 386KB
Name:
1709.00267.pdf
Description:
File downloaded from arXiv at 2019-04-09 11:52
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Andersson-Fajman2020_Article_NonlinearStabilityOfTheMilneMo.pdf (Publisher version), 511KB
Name:
Andersson-Fajman2020_Article_NonlinearStabilityOfTheMilneMo.pdf
Description:
Open Access
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show

Creators

show
hide
 Creators:
Andersson, Lars1, Author              
Fajman, David, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: Mathematical Physics, math-ph,Mathematics, Mathematical Physics, math.MP,
 Abstract: We show that any 3+1-dimensional Milne model is future nonlinearly, asymptotically stable in the set of solutions to the Einstein-Vlasov system. For the analysis of the Einstein equations we use the constant-mean-curvature-spatial-harmonic gauge. For the distribution function the proof makes use of geometric L^2-estimates based on the Sasaki-metric. The resulting estimates on the energy momentum tensor are then upgraded by employing the natural continuity equation for the energy density.

Details

show
hide
Language(s):
 Dates: 2017-09-01201920202020
 Publication Status: Published in print
 Pages: 33 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1709.00267
URI: http://arxiv.org/abs/1709.00267
DOI: 10.1007/s00220-020-03745-w
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 378 (1) Sequence Number: - Start / End Page: 261 - 298 Identifier: ISSN: 0010-3616
CoNE: https://pure.mpg.de/cone/journals/resource/954925392313